# SDR UALA2010011100128

- Difficulty date: January 10, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 42,351 hours, 5,507 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771001
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN MISSING AT DOOR 4L.  MADE A INTERIM REPAIR WITH TAPE. TAPED LENS TO BASE.  SIGN IS FULLY FUNCTIONAL AND IN VIEW.  NEEDS NEW BASE.  EXIT SIGN IS THE AFT EXIT SIGN AT DOOR 4L NEXT TO DOOR SLIDE.  REPLACED LIGHT ASSY.  REPLACED BASE.  LIGHT OP CKS OK.
